Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

69 Publications


2020 | Preprint | IST-REx-ID: 7389   OA
Geher GP, Titkos T, Virosztek D. Isometric study of Wasserstein spaces - the real line.
View | Files available
 

2020 | Journal Article | IST-REx-ID: 7512   OA
Erdös L, Krüger TH, Nemish Y. Local laws for polynomials of Wigner matrices. Journal of Functional Analysis.:108507. doi:10.1016/j.jfa.2020.108507
View | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7618   OA
Pitrik J, Virosztek D. Quantum Hellinger distances revisited. Letters in Mathematical Physics. 2020. doi:10.1007/s11005-020-01282-0
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6488   OA
Cipolloni G, Erdös L. Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices. Random Matrices: Theory and Application. 2019. doi:10.1142/S2010326320500069
View | DOI | Download (ext.) | arXiv
 

2019 | Thesis | IST-REx-ID: 6179
Schröder DJ. From Dyson to Pearcey: Universal Statistics in Random Matrix Theory. IST Austria; 2019. doi:10.15479/AT:ISTA:th6179
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6186   OA
Cipolloni G, Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices, II: The real symmetric case. Pure and Applied Analysis . 2019;1(4):615–707. doi:10.2140/paa.2019.1.615
View | Files available | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6511   OA
Bao Z, Erdös L, Schnelli K. Local single ring theorem on optimal scale. Annals of Probability. 2019;47(3):1270-1334. doi:10.1214/18-AOP1284
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek D. Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications. 2019;576:67-78. doi:10.1016/j.laa.2018.03.002
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429   OA
Ajanki OH, Erdös L, Krüger TH. Stability of the matrix Dyson equation and random matrices with correlations. Probability Theory and Related Fields. 2019;173(1-2):293–373. doi:10.1007/s00440-018-0835-z
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel C, Xu D. Singular analytic linear cocycles with negative infinite Lyapunov exponents. Ergodic Theory and Dynamical Systems. 2019;39(4):1082-1098. doi:10.1017/etds.2017.52
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed